# SDR SWAA2022030449768

- Difficulty date: March 21, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 30086
- Aircraft time: 16,719 hours, 7,337 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE FROM GROUND EQUIPMENT REPORTED HOLE/PUNCTURE AT APPROX STA 1008 BETWEEN STA 12L AND 13L. PUNCTURE MEASURES TO BE 4.5' X 6'. TRANSFERED FROM NRC D189648 / ACCOMPLISHED REPAIR OF DAMAGED SKIN REF EA REPAIR 53A-06548 REF SA-M 326 A1134064
